# SDR AALA202407102617

- Difficulty date: July 6, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 70,377 hours, 32,851 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: AAAF0W1191
- Condition: Defective
- Location: Nr 1
- Part time: 48,749 hours, 22,333 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WASD GROUNDED: AIRCRAFT RETURNED TO IAH DUE TO THE FLIGHT CREW REPORTING THE LOSS OF THE LEFT ELECTRICAL SYSTEM ON FINAL ALONG WITH A HIGH OIL TEMPERATURE INDICATION FOR THE #1 ENGINE IDG. THE FLIGHT CREW DISCONNECTED THE #1 ENGINE IDG AND RETURNED TO IAH WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE #1 ENGINE IDG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-51-51.
